# SDR IXXA05SMN242S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin Panel
- Condition: Improper
- Location: Ws 960-980.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT MLG W/W - L-24L HAS NO STANDARD REPAIR BETWEEN BS 960.000 & 980.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-2 FIG 5, TR NR 53-123, EO SEMAN NR 20051282 DATED 09-27-05.  REMOVED EXISTING REPAIR IAW DC8 SRM 51-1-20D.  STOP DRILLED CRACK END IAW DC8 SRM 53-2-2.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FABRICATED REPAIR ANGLE, WASHERS IAW DC8 SRM 53-2-2 FIG 5.  HEAT TREATED REPAIR ANGLE IAW DC8 SRM 51-1-1 PG 1, 13, 17.  CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-2 FIG 5, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
